Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

My father had undergone CABG and he was affected with SOB due to sweat in lungs, kindly suggest

My father had undergone CABG during the month of Oct 2010. After surger he started hiccups and vomit. after one month he was affected with SOB due to sweat in lungs. doctors treated him with LASIX and also with KCL. But still vomiting is there. after one week this treatment he was affected with the same problem added with urine neck micturition . now they are treating with LASIX againg with KCL and RABLET I.V. Is this usual in few cardiac patients? if yes please explain me the reason why it happens?
Asked On : Mon, 20 Dec 2010
Answers:  1 Views:  225
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Thoracic Surgeon 's  Response
this is not a usual thing.get all investigation repeted to know the cause
Answered: Fri, 31 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor